MathSciNet Relay Station
MathSciNet bibliographic data
MR355617 (50 #8091) 46L05
Elliott, George A.; Olesen, Dorte A simple proof of the Dauns-Hofmann theorem. Math. Scand. 34 (1974), 231–234.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement